Something popped into my head last night, if you have dental work done and you get numbed up the nearby parts feel strange and somehow larger than what they were. It kinda has that feeling of being way swelled up. That’s the Novocaine. It’s the same way when they use other numbing agents. In the Army they used Lidocaine. Benzocaine is another topical. Curiously, when I googled that for spelling an ad for “Boy butter” came up. Really don’t feel like going there right now. Anyway, the point is numbing agents make you feel swelled up. Last year when I had surgery for kidney stones, they used scopes to check it out, they put a stent in for a while then took the stent out, they put a catheter in. During those visits they used a topical numbing agent before seeing how many tubes they could put up my urethra. NOT EVEN ONCE DID IT FEEL LARGER AND SWELLED UP!!! And during those times it was a female doctor, or a female intern. The actual surgery part of it was done by a male, but I was put under for that.
In other non-news, Leno has mentioned in his monologue that Capt Crunch isn’t really a Capt. The insignia on his uniform indicates a commander. In Basic Training we learned rank insignias for other branches, or at least we were supposed to. I never did retain Naval insignia. I was in training with James T. Kirk though. And since we were in the Army and he could never be Admiral, I wonder if he ever made it past Capt.
Things are acting peculiar again. At first my word count didn’t register, then the tags wouldn’t attach, so I saved a draft. Then everything worked.